MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE0

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE0
Model Number 01.18.440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2026 stem: amistem-p collared 01.18.440 amistem-p collared lat.Size 0 (k173794) lot 2520365: (b)(4) items manufactured and released on 26-feb-2026.Expiration date: 08-feb-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established.The absence of x-rays and further clinical details does not allow a more precise conclusion.The device history record review did not indicate any potentially related manufacturing issue, and there is no indication that a device-related issue may have caused or contributed to the event.
 
Event or Problem Description
At about 1 week from the primary, the patient came in presenting pain due to a fractured femur and the cause is unknown.There were no indications of trauma.The surgeon revised the medacta stem and head with competitor devices and replaced the double mobility liner with a liner of the same size.The surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED LAT. SIZE0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25714736
Report Number3005180920-2026-00622
Device Sequence Number14738007
Product Code LZO
UDI-Device Identifier07630040720298
UDI-Public07630040720298
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.440
Device Lot Number2520365
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown